# SDR AALA202404306890

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING FLAPERON LEADING EDGE HAS CRACK AT MID SECTION APPROXIMATELY 2" LONG. ACCOMPLISHED A PERMANENT REPAIR ON RIGHT HAND WING FLAPERON LEADING EDGE. PER B777-200SRM 57-65-01-2R-1 TABLE 203.
